Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atriplia Stopped Being Affective
Aug 13, 2011

I have been taking 600 mg of Atriplia for atleast 3 years and I am assuming it is no longer working. I see my Doctor in a couple of days and will get my blood work results, but I have been extremely tired of late and the nurse was relucatnat to share results with me. Is it just a matter of changing meds or what?

Response from Dr. Young

Hello and thanks for your post.

I think that it's premature to conclude much about whether your ATRIPLA has stopped working or not.

The fatigue that you're experiencing could be the result of many factors, not just viral failure. Nevertheless, it's important to make sure that you speak to your doctor both about your symptoms and express your questions or understanding of the lab results.

In the worst case, should you need to switch medications because of drug resistance, there are many effective second line options.

Be well, BY



Previous
Hep C and the use of Truvada with Hep C meds without HIV infection
Next
Atripla And VL

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement